Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What is the treatment for hypertensive ?

My granny has hyperetnsive from more than 18 years she is on medication..she suddenly lost left eye vision..they told its something called hypertensive retinopathy...what is the treatment for it as i dont want her to loose vision of the only eye left
Asked On : Fri, 9 Oct 2009
Answers:  4 Views:  525
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hypertension will affect the eyes. the small blood vessel in th eye will rupture if the blood pressure is high. This will cause sudden loss of eye sight. Hence the BP medicaltions should be taken continoulsy. You also get your granny checked with eye doctor.
Answered: Sun, 18 Oct 2009
  Anonymous's Response

I have heard that too that people with high BP for years lost their vision. It is something to do with the BP itself i guess that leads to possible damage internally in the eyes. So best will be to control BP itself in the first place.

Answered: Fri, 9 Oct 2009
  User's Response
it is progressive. there is some laser treatment where they will put some laser rays into the eye and will give you the relief from the pain and vision effects
Answered: Mon, 9 Nov 2009
  User's Response
did you confirm it to be only due to high bp as it may be due to old age also.
Answered: Sat, 24 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor